BibTeX record journals/jcphy/ShengY16

download as .bib file

@article{DBLP:journals/jcphy/ShengY16,
  author       = {Zhiqiang Sheng and
                  Guangwei Yuan},
  title        = {A new nonlinear finite volume scheme preserving positivity for diffusion
                  equations},
  journal      = {J. Comput. Phys.},
  volume       = {315},
  pages        = {182--193},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.jcp.2016.03.053},
  doi          = {10.1016/J.JCP.2016.03.053},
  timestamp    = {Wed, 19 Feb 2020 18:08:04 +0100},
  biburl       = {https://dblp.org/rec/journals/jcphy/ShengY16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}